Authors: Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Best possible global bounds for jensen functional
Journal: Proceedings of the American Mathematical Society
Volume: 138
Issue: 7
First page: 2457
Last page: 2462
Issue Date: 1-Jul-2010
Rank: M22
ISSN: 0002-9939
DOI: 10.1090/S0002-9939-10-10353-0
Abstract: 
We determine the form of the best possible global bounds for the Jensen functional on the real line. Thereby, previous results on this topic are essentially improved. Some applications in Analysis and Information Theory are also given.
Keywords: Generalized A - G - H inequality | Global bounds | Jensen's discrete inequality | Lagrange means
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

6
checked on Jul 22, 2024

Page view(s)

50
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.